Results 1 to 2 of 2
ativan use and withdrawal please help
  1. #1
    Charmcity22 is offline New Member
    Join Date
    Oct 2017
    Posts
    10

    Default ativan use and withdrawal please help

    View Profile Personal Message (Online)

    ativan use and withdrawal please help
    « on: April 12, 2018, 09:55:09 pm »
    QuoteModifyRemove
    so bare with me here as I'm scared,I started taking Ativan 1mg twice a day and sometimes 1.5 mgs once a day on March 26 for severe anxiety.i took no more than what was said above until April 6th when I started taking 0.5 mgs twice a day to ween off of the 1mg ativan,

    I stopped today cold turkey so I'd not become dependent on it.yesterday was the last day I took 0.5 mgs in the morning and 0.5 at night.last night before I decided to take it around 7 because it stabilizes my mood and I'm not irritated or my mind does race when I take it.last night around 7 my mind was racing and I became irritated and my mod was cycling I took 05 and my mood and such was normal as I felt normal.

    I've not taken it at all today and dont want to as I dont want to become addicted.i was using it for severe anxiety and depression which it helped alot.

    my question is am i already addicted at such a short usage time. and will this feeling of being irritated and mood swings and tiredness go away.ive also been taking 100-200 mgs L-theanine to help with the racing thoughts and to calm me down.the theanine has been helping.

    I know one here is a doctor and I've contacted my pharmacist and Pdoc.and will wait for a response.
    thanks and god bless.

    as well have I reached sezuire threshhold?

  2. #2
    Chineoh is offline New Member
    Join Date
    Apr 2018
    Posts
    3

    Default

    Hi there, I have a similar story. I was on 1-2mg a day on Ativan for two weeks and stopped cold turkey. I didn't sleep for the last few days and had an array of withdrawal symptoms. I went and saw my psychiatrist and he said it was the first time he had seen dependence after such brief usage. He has me tapering off using Diazepam for the next 3 or so weeks. Maybe have a chat to your doctor and see if they can offer you a similar plan.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22